# SDR AWXA9700139

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Out Of Adjust
- Location: Airframe
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C HAD ROLLING TENDENCIES THROUGHOUT FLT.  INSPECTED NR 1, NR 2, NR 7 AND NR 8 CARRIAGE BEARINGS.  SHOOK FLAPS.  NO PROBLEMS FOUND.  INSPECTED AILERON CABLES, PULLEYS, ECT L-R NO DEFECTS.  AILERON TRIM CENTERING.  OPS CHECK GOOD.  C/W RUDDER PCU ADJ-TEST PER MM 27-21-91.  NO DEFETS NOTED.  INSPECTED GROUND/FLT SPOILER SYSTEMS FOR DAMAGE AND PROPER OPS.  NO DEFECTS NOTED.  INSPECTED L/E FLAP/SLATS AND T/E FLAPS FOR DAMAGE AND PROPER OPERATION.  NO DEFECTS NOTED.  PERFORMED INSPECTION OF SPOILERS, FLAPS, SLATS.  TEST YAW DAMPER COUPLER PER MM 22-12-00.  NO FAULTS NOTED.  PERFORMED RUDDER INTERNAL PCU LEAKAGE CHECK PER CARD A8M27001.  NO DEFECTS NOTED.
